# SDR AALA20141230007

- Difficulty date: December 29, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 49,399 hours, 12,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, LT BLEED TRIP ACCOMPANIED WITH LT PACK OFF LIGHT ILLUMINATED.  EMERGENCY DECLARED,  RETURNED TO DEPARTURE, AND  LANDED UNEVENTFULLY.   R & R THE LEFT PRSOV IAW AMM.  ACCOMPLISHED HIGH POWER RUNS.  OPS CHECKED GOOD.
